Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Concerning Cartan's criterion


Author: H. E. Campbell
Journal: Proc. Amer. Math. Soc. 4 (1953), 515-518
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1953-0057240-4
MathSciNet review: 0057240
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Harish-Chandra, Faithful representations of Lie algebras, Ann. of Math. vol. 50 (1949) pp. 68-76. MR 0028829 (10:504a)
  • [2] -, On the radical of a Lie algebra, Proceedings of the American Mathematical Society vol. 1 (1950) pp. 14-17. MR 0033810 (11:491d)
  • [3] N. Jacobson, Completely reducible Lie algebras of linear transformations, Proceedings of the American Mathematical Society vol. 2 (1951) pp. 105-113. MR 0049882 (14:241b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0057240-4
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society